T Nation

TRT 6 Months, Hcg Every 3 Months. Testicles Going Into Groin/Abdomen


#1

I’ve been on TRT for about 6 months now and the biggest side effect i’m seeing is that my testicles will go up into my abdomen (kinda like if you jumped into a frozen lake) irregularly. If i have an erection it pretty much happens every time. My doc has me cycling HCG every 3 months and it helps a little bit but doesn’t completely stop it. Just wondering if this is normal or something to be concerned about?


#2

Cycle hCG? From what I’ve read, you need to take it every week as long as you are on TRT. I’m going to the doctor after the first to see about getting on TRT and hCG will be something I want. Although, I’ve never had the issue like yours, only a slight shrinkage.

Good luck and I’ll follow along to read the proper answers to this question.


#3

Your protocol is bogus. Many doctors do things badly.

Provide more info about you, including labs with ranges, drug protocol.

Please read the stickies found here: About the T Replacement Category

  • advice for new guys
  • things that damage your hormones
  • protocol for injections
  • finding a TRT doc

Evaluate your overall thyroid function by checking oral body temperatures as per the thyroid basics sticky. Thyroid hormone fT3 is what gets the job done and it regulates mitochondrial activity, the source of ATP which is the universal currency of cellular energy. This is part of the body’s temperature control loop. This can get messed up if you are iodine deficient. In many countries, you need to be using iodized salt. Other countries add iodine to dairy or bread.